# SDR CA050119007

- Difficulty date: January 5, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482B
- Aircraft time: 25,833 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AFTER BEING SELECTED. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED NORMALLY. THE AIRCRAFT WAS HANGARED AND A GEAR SWING CARRIED OUT, THE FAULT COULD NOT BE DUPLICATED. THE AIRCRAFT WAS RETURNED TO SERVICE.
